MAUDE Adverse Event Report: STRAIGHT SMILE LLC Night Aligner Byte; aligner, sequential

STRAIGHT SMILE LLC Night Aligner Byte; aligner, sequential
Catalog Number PRS-0063
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
Health Effect - Clinical Codes Erosion (1750); Deformity/ Disfigurement (2360); Tooth Fracture (2428)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient stated that they experienced tooth mobility, recession and tooth fracture due to byte aligners.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.

Brand Name
Night Aligner Byte
Common Device Name
aligner, sequential
Manufacturer (Section D)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer Contact
dan edgar
221 w. philadelphia st.
suite 60w
york, PA 17401
+1(717)845-7511
MDR Report Key50307387
Report Number3031789024-2026-07810
Device Sequence Number15957612
Product Code NXC
UDI-Device Identifier00850017524170
UDI-Public00850017524170
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPRS-0063
Device Lot NumberMR-1-1715-6385493921-SD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown